MAUDE Adverse Event Report: ENCISION INC. FIXED-TIP ELECTRODE, J-HOOK; ELECTOSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ENCISION INC. FIXED-TIP ELECTRODE, J-HOOK; ELECTOSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number ES3510B
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on a visual inspection of the device, the ultem tip broke and detached, likely due to force applied to the tip during the procedure.The manufacture and sale dates of the device suggest that it has been reprocessed for use at least 20 times, which is the verified lifecycle of the device.While the ifu instructs the user to visually inspect the device before use, microscopic fractures in the ultem time that form over time with reuse may not be immediately apparent.However, damaged insulation is stated in the ifu as an end of life indicator.Based on trending data, this is an isolated defect and not indicative of a design flaw.
 
Event or Problem Description
During a laparoscopic procedure, the tip of the primary ultem insulation cracked from the j-hook fixed-tip electrode and fell into the patient.The two pieces of the insulation were recovered.No injury or death was reported.No further medical intervention was required.

Brand Name
FIXED-TIP ELECTRODE, J-HOOK
Common Device Name
ELECTOSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ENCISION INC.
6797 winchester circle
boulder CO 80301
Manufacturer (Section G)
ENCISION INC.
6797 winchester circle
boulder CO 80301
Manufacturer Contact
danielle kaessner
6797 winchester circle
boulder, CO 80301
3034442600
MDR Report Key23827013
Report Number1722040-2025-00001
Device Sequence Number4992732
Product Code GEI
UDI-Device Identifier10815288010415
UDI-Public10815288010415
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K912780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberES3510B
Device Catalogue NumberES3510B
Device Lot NumberCFA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown